Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1964, Volume 5, Number 4, Pages 961–962 (Mi smj5068)  

Notes department

A remark on a problem of C. Berge

Yu. I. Lyubich


Full text: PDF file (81 kB)

Bibliographic databases:
UDC: 517
Received: 20.06.1963

Citation: Yu. I. Lyubich, “A remark on a problem of C. Berge”, Sibirsk. Mat. Zh., 5:4 (1964), 961–962

Citation in format AMSBIB
\Bibitem{Lyu64}
\by Yu.~I.~Lyubich
\paper A remark on a problem of C. Berge
\jour Sibirsk. Mat. Zh.
\yr 1964
\vol 5
\issue 4
\pages 961--962
\mathnet{http://mi.mathnet.ru/smj5068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0167973}
\zmath{https://zbmath.org/?q=an:0138.19401}


Linking options:
  • http://mi.mathnet.ru/eng/smj5068
  • http://mi.mathnet.ru/eng/smj/v5/i4/p961

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022